# SDR AWXA200301606

- Difficulty date: December 7, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65C10592158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND UPPER SURFACE OF SUPPORT FILLER PLATE AT BS 951, RBL 47.  MAINTENANCE REMOVED CORRODED FILLER PLATE AT BS 951, RBL 47; FABRICATED A NEW REPLACEMENT FILLER PLATE PER DWG 65C10592; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
